# SDR 0401146309

- Difficulty date: July 5, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 60,503 hours, 7,246 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Nr 1 Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, THE NR 2 COFFEEMAKER IN THE NR 1 GALLEY STARTED SMOKING.  PULLED CIRCUIT BREAKER AND THE AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED COFFEEMAKER.  OPERATIONAL CHECK GOOD.
